On club-like Principles on Regular Cardinals above bethw

Dzamonja, Mirna (2001) On club-like Principles on Regular Cardinals above bethw. Acta Universitatis Carolinae Mathematica et Physica, 42 (2). pp. 27-32.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:55
Last Modified: 10 Jun 2020 23:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/49010
DOI:

Actions (login required)

View Item View Item